# SDR COMA0360292

- Difficulty date: June 24, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 17,103 hours, 15,316 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 149A
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 17,104 hours, 15,314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5647 GEAR DISAGREE WARNING AFTER T/O.  REPLACED HYDRAULIC RESERVOIR NR 3.
